# SDR CALA2018012600302

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 61,260 hours, 21,215 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2352
- Condition: Faulty
- Location: Right Flap
- Part time: 23,081 hours, 8,526 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TE FLAPS STUCK BETWEEN 25 AND 30. EMERGENCY DECLARED. REMOVED AND REPLACED RT TRANSMITTER IAW AMM 27-58-01-400-801.  OPS CHECKED OK IAW 27-51-00-980-801. SYSTEM GROUND CHECKED GOOD IAW MM 27-51-00.
